# SDR SWAA2023051824742

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 222DF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-1  REMOVED 41EA INSERTS TO FACILITATE REPAIR. REMOVED DAMAGED PLIES; CLEANED AND PREPARED PANEL IAW SRM 53-00-50-2R-1 PARA 3.A-C; J.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] FABRICATED REPAIR PLIES USING BMS 9-3 TYH2 CL7 STYLE 1581 LOT# 1522395-2 IAW SRM 53-00-50-2R-1 PARA 3.K(1).  OKAY TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL REPAIR PLIES;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY3 LOT: 1522301-1 ASSEMBLED VACUUM BAG AND PERFORMED 5X5 TEST USING VACUUM GAUGE ATS2798. PASSED. IAW SRM 53-00-50-2R-1 PARA 3.K-L.;[08] CORRECTION TO ACTION 7: USED VACUUM GAUGE ATS2798 DUE: 10/2023;[09] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 7 AND 8.;[10] CURED REPAIR USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. UNBAGGED; TRIMMED AND SANDED IAW SRM 53-00-50-2R-1 PARA 3.M.;[11] VERIFIED CORRECTIVE ACTION 10;[12] DRILLED HOLES FOR INSERTS IAW SRM 53-00-50-2R-1 PARAGRAPH 3. N. AND BOEING DWG 144A5810 SHEET 749.;[13] INSTALLED 41EA INSERTS USING BMS 5-107 LOT: AK2KP8383K-1 CURED USING THERMOMETER ATS2209 DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.N. ALONG WITH DWG 141A5810 SHEET 749.;[14] VERIFIED CORRECTIVE ACTION #12; 13 VERIFIED CURE TAPE
